# SDR IXXA2024090402

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 102,706 hours, 20,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 015T1507727
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT HAS COMPOSITE REPAIR @ I/B END
